# SDR VNAA9911022

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 6,351 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW FOUND EMERGENCY LIGHTS AT THE 4LK POSITION NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 4LK LOCATION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
